# SDR VNAA202509250011

- Difficulty date: September 4, 2025
- Submitted: September 25, 2025
- Operation: Air carrier
- Aircraft: N526EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10304
- Aircraft time: 33,221 hours, 25,824 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Part number: SH6703187613
- Condition: Not Reported
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERM REPAIR - PASSENGER DOOR SURROUND STRUCTURE - HINGE REPLACEMENT REPLACE THE PASSENGER DOOR HINGE IN ACCORDANCE WITH CRJ700 SRM TASK 53-21-23-201-007- A01.  PIANO HINGE OF PASSENGER DOOR WAS REPLACED PER CRJ700 SRM 53-21-23-201-007-A01
